Alert archive / Wisconsin / Frost Advisories in 2012
Frost Advisory 10, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Sep 23, 2012, 2:22 PM CDT for 21 counties in Wisconsin. It took effect at Sep 23, 2012, 11:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2012, 2:22 PM CDT (19:22 UTC)
- In effect from
- Sep 23, 2012, 11:00 PM CDT
- Expired
- Sep 24, 2012, 7:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Green Bay, WI
All 21 counties
Brown County, WI, Calumet County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 68 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
637 WWUS73 KGRB 231922 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 222 PM CDT SUN SEP 23 2012 ...FROST EXPECTED AGAIN TONIGHT AWAY FROM THE BAY OF GREEN BAY AND LAKE MICHIGAN... .ANOTHER COOL NIGHT IS IN STORE FOR THE AREA WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS. INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE TOWARDS SUNRISE. WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-240330- /O.NEW.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 222 PM CDT SUN SEP 23 2012 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY. * LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD OF TIME. ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. * IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
3 follow-up statements
893 WWUS73 KGRB 232002 AAA NPWGRB URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CDT SUN SEP 23 2012 ...FROST EXPECTED AGAIN TONIGHT AWAY FROM THE BAY OF GREEN BAY AND LAKE MICHIGAN... .ANOTHER COOL NIGHT IS IN STORE FOR THE AREA WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS. INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE TOWARDS SUNRISE. WIZ040-050-240415- /O.EXA.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/ KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS 302 PM CDT SUN SEP 23 2012 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY. * LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S. ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. * IMPACTS...AREAS OF FROST ARE EXPECTED TO DEVELOP OVERNIGHT. PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-240415- /O.CON.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 302 PM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CDT MONDAY... * LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD OF TIME. ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. * IMPACTS...WIDESPREAD FROST IS EXPECTED. PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ECKBERG
145 WWUS73 KGRB 240331 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1031 PM CDT SUN SEP 23 2012 ...FROST EXPECTED TONIGHT INLAND FROM THE LAKE AND BAY... .ANOTHER COLD NIGHT IS IN STORE FOR THE AREA WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S AT MOST LOCATIONS. INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURES TO RISE TOWARDS SUNRISE. WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-241145- /O.CON.KGRB.FR.Y.0010.120924T0400Z-120924T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1031 PM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S AT MOST LOCATIONS AWAY FROM THE BAY AND LAKE. A FEW OF THE TYPICAL COLD SPOTS COULD DROP INTO THE UPPER 20S FOR A BRIEF PERIOD OF TIME. ALSO...INCREASING CLOUDS AND WINDS SHOULD ALLOW FOR TEMPERATURE TO RISE TOWARDS SUNRISE. * IMPACTS...WIDESPREAD FROST IS EXPECTED. PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
028 WWUS73 KGRB 240538 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1238 AM CDT MON SEP 24 2012 WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-241200- /O.CON.KGRB.FR.Y.0010.000000T0000Z-120924T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1238 AM CDT MON SEP 24 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * OVERNIGHT LOW TEMPERATURES DROPPING TO NEAR FREEZING WILL ALLOW WIDESPREAD FROST TO FORM AWAY FROM THE LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 23, 11:51 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 23, 11:51 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1151 AM CDT SUN SEP 23 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS...COOL TODAY AND TONIGHT...THEN WINDY AND WARMER MONDAY. LARGE SCALE PATTERN OVER NOAM WAS HIGHLY AMPLIFIED...FEATURING A LARGE RIDGE IN THE W AND A TROF IN THE E. THE OVERALL TREND WL BE TOWARD A LESS AMPLIFIED AND MORE PROGRESSIVE PATTERN...THOUGH ADDITIONAL SHRWVS DROPPING INTO THE ERN TROF WL BRIEFLY REENERGIZE IT AT TIMES. THE OVERALL TREND WL BE FOR WARMER TEMPS...BUT IT WON/T BE A SMOOTH...GRADUAL WARMUP. AFTER ANOTHER COOL DAY AND NGT...TEMPS WL WARM CONSIDERABLY FOR THE START OF THE WORK WEEK...FOLLOWED BY A SETBACK MID-WK AS A SHRTWV BRIEFLY RE-ENERGIZES THE LARGE SCALE TROF. A LONGER-TERM RETURN TO AOA NORMAL TEMPERATURES IS THEN EXPECTED FOR LATE IN THE WEEK AND NEXT WEEKEND. THE DEVELOPING ZONAL REGIME WL BE VERY UNFAVORABLE FOR WIDESPREAD SIG PCPN...SO GENERALLY DRY WX IS EXPECTED. && .SHORT TERM...TDA/TNGT/MON. FROST/FREEZE HEADLINES NOT WORKING OUT WELL. CLOUDS HOLDING TEMPS UP IN THE N. BUT EVEN WHERE SKIES HAVE CLEARED...TEMPS NOT FALLING TOO MUCH...WITH 35 F THE COLDEST TEMP AT 3 AM. NOT GOING TO CARRY THE FROST/FREEZE WORDING IN THE NEW ZONES ANYWAY...BUT WL PROBABLY OUTRIGHT CANX THE HEADINES IF WE DON/T GET A TEMP DROP BY 500 AM. OTHERWISE...QUIETER WX SETTLING INTO THE AREA. LAKE-EFFECT OFF LAKE SUPERIOR WL LINGER INTO THE MORNING...BUT COME TO AN END AS THE LOW-LEVEL FLOW BACKS MORE WLY. HAVING COLD UPR TROF STILL OVERHEAD WOULD SEEM TO SUPPORT AT LEAST ISOLD SHRA THIS AFTN. BUT RADAR LOOP FM YDA AFTN WAS RATHER UNIMPRESSIVE WITH EVEN MORE FAVORABLE CONDITIONS. AND GUID INDICATES QG FORCING WL FAVOR SUBSIDENCE BEHIND A SHRTWV THAT WL BE DEPARTING THE AREA THIS MORNING. SO OPTED TO STICK WITH DRY FCST FOR THE AFTN. HAVE ANOTHER POTENTIAL FROST/FREEZE SITN TO DEAL WITH TNGT. THIS TIME THERE SHOULDN/T BE ANY LOW OR MIDDLE CLDS TO DEAL WITH...THOUGH SOME CI COULD START STREAMING IN ACRS THE N LATE. SFC PRESSURE GRADIENT ALSO PROGGED TO TIGHTEN UP FM N-S LATER IN THE NGT. GIVEN ONGOING HEADLINE...WL SIMPLY ALLOW THE DAY SHIFT TO POST ANY NEW HEADLINES FOR TNGT. BEST CHC OF HARD FREEZE APPEARS TO BE IN CENTRAL WI. STG WAA WL DEVELOP MON AS SFC HIGH PASSES OFF TO THE SE AND COLD FRONT ASSOCIATED WITH ANOTHER SHRTWV HEADING INTO THE ERN TROF STARTS DROPPING TOWARD THE AREA. EXPECT BLUSTERY/WINDY CONDITIONS...BUT WITH TEMPS REBOUNDING SHARPLY FROM THE COOL TEMPS EXPECTED TDA. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. A PATTERN CHANGE IS STILL ON TRACK TO OCCUR MID-WEEK...WHEN A DEEP UPPER TROUGH LIFTS TO THE NE OUT OF THE GREAT LAKES...AND SPLIT FLOW ENCOMPASSES MUCH OF NORTH AMERICA. MODELS CONTINUE TO STRUGGLE WITH AGREEMENT AFTER THE PATTERN CHANGE...AS IT SEEMS LIKE THE STEERING CURRENTS TURN QUITE WEAK WITHIN THE SOUTHERN BRANCH OF THE SPLIT FLOW. COMPARING GUIDANCE TO ENSEMBLE DATA...THE 00Z GFS LOOKS LIKE IT HAS A BETTER HANDLE ON THE MASS FIELDS...SO PREFER A BLEND OF THE 00Z GFS AND GFS ENSEMBLE MEAN. MONDAY NIGHT THROUGH TUESDAY NIGHT...A SERIES OF SHORTWAVE TROUGHS WILL SWING ACROSS ONTARIO AND LAKE SUPERIOR OVER THIS PERIOD...BUT NORTHEAST OF THE REGION. IT WILL HELP HOWEVER TO REINFORCE THE EASTERN NOAM TROUGH THAT HAS BEEN IN PLACE OVER THE PAST 5 DAYS OR SO. THE SHORTWAVE MOVING OVER LAKE SUPERIOR MONDAY NIGHT WILL PUSH A COLD FRONT SOUTHWARD OVER NORTHERN WISCONSIN AND THEN OVER CENTRAL AND SOUTHERN WISCONSIN ON TUESDAY. WITH DYNAMICS WELL NE OF THE AREA AND MOISTURE IN LIMITED SUPPLY...NO THREAT FOR PRECIP. PROGGED SOUNDINGS INDICATE THAT THE ATMOSPHERE WILL STRUGGLE TO SATURATE ALONG THE FRONT...AND PERHAPS WILL ONLY SEE A SCT MID-DECK DECK DROPPING SOUTH AT BEST. WILL STICK WITH MOSTLY CLEAR TO PARTLY CLOUDY CONDITIONS OVER THE PERIOD. LOW TEMPS WILL BE WARMER MONDAY NIGHT...BUT TEMPS WILL LIKELY COOL DOWN OVER NORTHERN WISCONSIN ON TUESDAY. CANADIAN HIGH PRESSURE BUILDS INTO THE AREA TUESDAY NIGHT...BRINGING DOWN ANOTHER DRY COOL AIRMASS. CLEAR SKIES AND LIGHT WINDS WILL PROMOTE FROSTY NIGHT TIME LOWS ONCE AGAIN...MAINLY OVER N-C WISCONSIN. REST OF THE FORECAST...QUIET CONDITIONS LOOK TO CONTINUE THROUGH THE REST OF THE FORECAST AS THE LATEST INDICATIONS ARE THAT WISCONSIN WILL RESIDE BETWEEN THE NORTHERN AND SOUTHERN BRANCHES OF THE SPLIT FLOW. THOUGH WEAK SHORTWAVE ACTIVITY WILL UNDOUBTEDLY MAKE A RUN AT THE STATE LATE THIS WEEK...MOISTURE LOOKS TIED UP ALONG A FRONTAL BOUNDARY OVER THE FAR SOUTHERN GREAT LAKES AND OHIO VALLEY. SO IN THE END...ANY PRECIP CHANCES LOOK PRETTY SMALL. TEMPERATURES WILL BE SLOWLY WARMING OVER THE PERIOD...WITH HIGHS MAINLY IN THE UPPER 50S TO MIDDLE 60S. LOWS IN THE 30S AND 40S. && .AVIATION...ISOLATED SHOWERS ACROSS FAR NORTHEAST WISCONSIN WILL END THIS AFTERNOON. THE CUMULUS CLOUDS (VFR CATEGORY) WILL DISSIPATE AROUND SUNSET. OTHERWISE...APPROACHING SYSTEM FROM THE NORTHWEST WILL BRING INCREASING LOW LEVEL WIND SHEAR LATE TONIGHT. WIND SHEAR IS IN THE 18Z TAFS FROM 09Z TO 14Z. ON MONDAY...IT WILL BE VERY WINDY WITH SOUTHWEST WINDS INCREASING TO 15 TO 30 KNOTS BY LATE MORNING AND WILL CONTINUE THROUGH THE AFTERNOON. MOST PLACES WILL SEE GUSTS OF 30 TO 40 KNOTS WITH HIGHEST WIND GUSTS ACROSS NORTHEAST WISCONSIN. ECKBERG && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 23, 4:01 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT SUN SEP 23 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 401 AM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT FROST AND SOME FREEZING TEMPERATURES ARE EXPECTED TONIGHT...MAINLY AWAY FROM THE LAKE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-241115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 401 AM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY INCREASING SOUTHWEST WINDS ON MONDAY WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT. GALE FORCE GUSTS ARE POSSIBLE... ESPECIALLY IN AREAS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 3:36 PM CDT | Small Craft Advisory | GRB | 30 hr |
Nearby
Frost Advisories in Wisconsin, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.